# SDR CALA9900821

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GENERATOR FEEDER CABLE CHAFED AGAINST ADJACENT CLAMP AT NR 2 ENGINE PYLON AT WING LEADING EDGE.  THE CHAFING CAUSED CONTACT OF WIRE CONDUCTOR TO AIRCRAFT FRAME WITH ARCING DAMAGE TO FEEDER CABLE, CLAMP, AND ATTACH HARDWARE.  THE FEEDER WIRE, CLAMP, AND HARDWARE WERE REMOVED AND REPLACED AND THE CLAMP WAS REPOSITIONED TO PROVIDE SUFFICIENT CLEARANCE.
